# SDR AALA202010059005

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 30,030 hours, 12,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18059
- Condition: Out Of Position
- Location: L1 Door
- Part time: 22,782 hours, 9,510 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1-L SLIDE WORKING OUT OF HOLDER. REMOVED AND REPLACED SLIDE IAW MCM CARD 25-94-10.
